# SDR AWXA200600649

- Difficulty date: February 1, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED CORROSION, LEVEL 2, ON WEB LOWER SURFACE BETWEEN BL 10.45L AND 11.40L BS 1639 AFT CARGO COMPARTMENT.  MAINTENANCE REMOVED CORROSION AT BS 1639 BETWEEN BL 10.45L AND BL 11.40L IAW BOEING SRM 51-10-02-OG.  CORROSION FOUND OUT OF SRM LIMITS.  FABRICATED INTERCOSTAL IAW BOEING  757-200 SRM 53-60-04 01.  INSTALLED FABRICATED INTERCOSTAL WEB FROM BS 1620 TO BS 1640 AND BETWEEN BL 10.45L AND BL 11.40L IAW BOEING 757-200 SRM 51-10-02 AND SRM 51-40-02.
